Acta Mathematica Sinica

, Volume 19, Issue 2, pp 313–326

On Bounds for Spectra of Operator Pencils in a Hilbert Space

ORIGINAL ARTICLES

DOI: 10.1007/s10114-002-0225-3

Cite this article as:
Gil', M.I. Acta Math Sinica (2003) 19: 313. doi:10.1007/s10114-002-0225-3
  • 23 Views

Abstract

A class of pencils (operator-valued functions of a complex argument) in a separable Hilbert space is considered. Bounds for the spectra are derived.

Applications to differential operators, integral operators with delay and infinite matrix pencils are discussed.

Keywords

Linear operatorsPencilsSpectrumIntegral and differential operatorsInfinite matrices

MR (2000) Subject Classification

47A5547A7547G1047G20

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Department of MathematicsBen Gurion University of the NegevBeer-Sheva 84105Israel